RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Zh. Issled. Oper., 1994, Volume 1, Number 2, Pages 61–66 (Mi da488)  

On the external stability number of generalized de Bruijn graphs

V. V. Nyu

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (507 kB)

Bibliographic databases:
UDC: 519.175
Received: 01.02.1994

Citation: V. V. Nyu, “On the external stability number of generalized de Bruijn graphs”, Sibirsk. Zh. Issled. Oper., 1:2 (1994), 61–66

Citation in format AMSBIB
\Bibitem{Nyu94}
\by V.~V.~Nyu
\paper On the external stability number of generalized de Bruijn graphs
\jour Sibirsk. Zh. Issled. Oper.
\yr 1994
\vol 1
\issue 2
\pages 61--66
\mathnet{http://mi.mathnet.ru/da488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1304875}
\zmath{https://zbmath.org/?q=an:0839.05048}


Linking options:
  • http://mi.mathnet.ru/eng/da488
  • http://mi.mathnet.ru/eng/da/v1/i2/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:431
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020